MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT

Medline Industries, LP MEDLINE; IV START KIT
Catalog Number DYNDV1801C
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Unintended Loss of Vascular Access (4867)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tape adhesive is compromised, making it unusable.
 
Additional Manufacturer Narrative
The customer reported that staff found the tape adhesive is compromised, the tape was not usable, and in other cases led to loss of iv access for patients due to inadequate securement, resulting in additional iv placement and delays in treatment.A sample consisting of two unopened packs and fourteen individual tapes was evaluated; finished good production records were reviewed with no non-conformances noted, the finished good pack build was reviewed, and complaint trending was reviewed.The sample provided demonstrated multiple tapes with partial lifting, and adhesive performance testing confirmed that some of the tapes were unable to properly adhere and remain attached, confirming the reported issue.As this tape is not manipulated prior to placement within the pack, the issue has been determined to be a vendor product issue relating to the component manufacturing process, and the complaint has been provided to the component manufacturing facility for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50916984
Report Number1417592-2026-52252
Device Sequence Number20175799
Product Code LRS
UDI-Device Identifier10198459042164
UDI-Public10198459042164
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV1801C
Device Lot Number25JBK963
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown